# SDR SWIA2020033049525

- Difficulty date: March 7, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3600851
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BILKHEAD AFT OF  F/S 621.0 STIFFENER P/N 601R36008-51 IS CRACK   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED THE FS621 STIFFENER REF BOMBARDIER DRAWING.  COMPLIED WITH ST.  LEAK CHECKS GOOD.
